# SDR FDEA201609143237

- Difficulty date: September 14, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 54,786 hours, 24,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Reinforcement
- Part number: 5316913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLOORBEAM REINFORCEMENT MOD CRACKED BS 580, LBL 44L-46L.  R & R DOOR FLOORBEAM SECTION REINFORCEMENT MOD AT BS 580, LBL 44L-46L, STUB FRAME IAW DWG 657N4311, REV A, SRM 51-40-02-0G, 51-40-05-0G.
